# SDR DALA2019122747579

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,879 hours, 22,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 22d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D MOUNTED EMERGENCY LIGHT UNSECURE.   SECURED THE LIGHT AND PANEL OVER SEAT 22D.  CHECKED NORMAL IAW AMM 33-51.
